# SDR SWAA2024052183401

- Difficulty date: May 7, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 69,717 hours, 41,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH DOOR ESCAPE SLIDE COVER RUBSTRIP ENDCAP IS MISSING.<[01] REMOVED AND REPLACED RUBSTRIP END CAP AT AFT R/H DOOR ESCAPE SLIDE COVER AS PER B-737 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] CARD C/W
